# SDR ASOA05738

- Difficulty date: September 3, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

DURING DESCENT FROM PFN-ATL, AT APPROXIMATELY 13,000 FEET THE LEFT ENGINE FEATHERED UNCOMMANDED WITH AN INITIAL RISE UP TO APPROXIMATELY 120 PERCENT THEN POWER WAS LOST AND THE PROPELLER FEATHERED.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT DIVERTED TO SG AND LANDED SAFELY.  MAINTENANCE WILL BE REMOVING AND REPLACING THE LEFT ENGINE.
